# SDR RRXA98415

- Difficulty date: August 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N796FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46104
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Condition: Dirty
- Location: Nr 2
- Stage of operation: AP
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, NR 2 BUS PWR FAIL AND LT EMERG BUSS FAIL W/GEN UNPARAL LIGHT ILLUMINATED.  VOLTS/FREQS - 0.  RESTORED BUS PWR MAN QRH.  ON SHORT FINAL LOST NR 2 BUSS PWR AGAIN AND SMELLED ELECTRICAL BURNING.  INSPECTED GCU, BTR, GR CT'S, AND WIRING, NO DEFECTS NOTED.  CLEANED OIL FROM CSD DISCONNECT, ALL GENS AND BUSSES OPS CK OK ON GROUND RUN.
